# SDR UPS202875

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND A CRACK IN THE NR 6 SLAT RADIUS OF THE RIB AT SS 140 FORWARD END AT RIB, UPPER FLANGE RADIUS AREA.  MAINTENANCE REMOVED THE RIB, FABRICATED NEW RIB AND FINAL INSTALLATION IAW SRM 51-10-2 AND 51-20-151.
